# SDR DALA2017040502785

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR STRUCTURE STATION 767 TO 827 LEFT SIDE ZEE ANGLE CORRODED ON UPPER SURFACE AROUND FASTENER HOLES TASK 53-140. MAINTENANCE REMOVED AND REPLACED ZEE ANGLE IN AFT PIT STATION 767-827 LT IAW SRM 53-00-53 REPAIR 5.
